# SDR ASAA2016070517275

- Difficulty date: July 5, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 8,366 hours, 2,712 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: L2  Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT ILLUMINATED, RAN QRH, LIGHT RE-ILLUMINATED.  ACFT GROUNDED.  COULD NOT DUPLICATE MALFUNCTION.  RAN WINDOW HEAT APPROX 45 MINUTES.  NO DEFECTS NOTED.  HEAT ELEMENT RESISTANCE NOMINAL AT 64 OHMS IAW SSM 30-41-12. PRIMARY & SPARE SENSORS NOMINAL AT 330 OHMS IAW AMM 30-41-21. NO DEFECTS NOTED WITH COIL CORD. SWAPPED TO SPARE SENSOR. OPS CHECKED NORMAL AIW FIM 30-41 TASK 811.
